Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Weather regimes in stochastic meteorological models


Author: R. K. Adenstedt
Journal: Quart. Appl. Math. 28 (1970), 343-353
DOI: https://doi.org/10.1090/qam/99787
MathSciNet review: QAM99787
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Freiberger and U. Grenander, On the formulation of statistical meteorology, Rev. Inst. Internat. Statist 33 (1965), 59–86 (English, with French summary). MR 0182443
  • [2] R. K. Adenstedt, Stochastic regime processes, Brown University Tech. Rpt. No. 1, U. S. Army Electronics Command, March 1967
  • [3] Michel Loève, Probability theory, Third edition, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1963. MR 0203748
  • [4] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. MR 0058896
  • [5] D. R. Cox, Renewal theory, Methuen & Co. Ltd., London; John Wiley & Sons, Inc., New York, 1962. MR 0153061
  • [6] A. J. Stam, Derived stochastic processes, Compositio Math. 17 (1965), 102–140 (1965). MR 0182057
  • [7] Ronald Pyke, Markov renewal processes: definitions and preliminary properties, Ann. Math. Statist. 32 (1961), 1231–1242. MR 0133888, https://doi.org/10.1214/aoms/1177704863
  • [8] A. M. Yaglom, An introduction to the theory of stationary random functions, Revised English edition. Translated and edited by Richard A. Silverman, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1962. MR 0184289
  • [9] R. G. Miller, Statistical prediction by discriminant analysis, Meteorological Monographs, vol 4, no. 25, American Meteorological Society, 1962


Additional Information

DOI: https://doi.org/10.1090/qam/99787
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society